MAUDE Adverse Event Report: EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-04-33
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Unspecified Tissue Injury (4559); Aseptic loosening (4883)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 230-02-03 -optetrak asy, cr cemented femoral, sz 3: sn# (b)(6).200-04-33 - cemented finned tib.Tra sz 3f/3t: sn# (b)(6).200-02-35 - three peg patella 35mm: sn# (b)(6).H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01375.The revision reported may have been the result of polyethylene wear, osteolysis and tibial loosening.The aseptic (non-infected tibial loosening was likely the result of an insufficient bond between the tibial tray and the bone and/or patient-related conditions.However, this cannot be confirmed as the devices were not returned for evaluation.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The loosening may have led to an increase in cement and bone particles in the joint space and resulted in prosthesis wear or prosthesis wear may have contributed to particle-induced osteolysis.However, the contribution of loosening and prosthesis wear to the sequence of events cannot be determined as the devices were not available for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total replacement on the left side.Subsequently, the patient experienced pain, discomfort, prosthesis wear, aseptic loosening and osteolysis.As a result, approximately seven years and eight months post-surgery, the patient underwent a revision.It was noted that "the patient had significant polyethylene wear on the tibial surface." moreover, surgeon indicated "there was gross osteolytic debris.The tibial baseplate was easily extracted and frankly loose.The femoral component, although well fixated, upon removal, there was a significant osteolytic non-contained cavitary defect that extended into the posterior condyle." no further impact to the patient was reported.No additional information is available.

Brand Name
CEMENTED FINNED TIB. TRA SZ 3F/3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 court
gainesville, FL 32653
MDR Report Key24745518
Report Number1038671-2026-00359
Device Sequence Number8743618
Product Code JWH
UDI-Device Identifier10885862039736
UDI-Public10885862039736
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2016
Device Catalogue Number200-04-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date03/31/2026
Date Device Manufactured01/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale